English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Deformations and representations of Lie algebroids

Bouaziz, E. (2022). Deformations and representations of Lie algebroids. Communications in Algebra, 50(2), 880-888. doi:10.1080/00927872.2021.1975730.

Item is

Files

show Files
hide Files
:
Bouaziz_Deformations and representations of Lie algebroids_AM.pdf (Postprint), 256KB
Name:
Bouaziz_Deformations and representations of Lie algebroids_AM.pdf
Description:
-
OA-Status:
Green
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
Bouaziz_RDA_Repository deposit of Deformations and representations of Lie algebroids_2023.pdf (Correspondence), 39KB
 
File Permalink:
-
Name:
Bouaziz_RDA_Repository deposit of Deformations and representations of Lie algebroids_2023.pdf
Description:
-
OA-Status:
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1080/00927872.2021.1975730 (Publisher version)
Description:
-
OA-Status:
Not specified

Creators

show
hide
 Creators:
Bouaziz, Emile1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2022
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1080/00927872.2021.1975730
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Algebra
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Taylor & Francis
Pages: - Volume / Issue: 50 (2) Sequence Number: - Start / End Page: 880 - 888 Identifier: -